Algebras of cohomologically finite dimension.

Samuel Eilenberg

Commentarii mathematici Helvetici (1954)

  • Volume: 28, page 310-319
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Eilenberg, Samuel. "Algebras of cohomologically finite dimension.." Commentarii mathematici Helvetici 28 (1954): 310-319. <>.

author = {Eilenberg, Samuel},
journal = {Commentarii mathematici Helvetici},
keywords = {rings, modules, fields},
pages = {310-319},
title = {Algebras of cohomologically finite dimension.},
url = {},
volume = {28},
year = {1954},

AU - Eilenberg, Samuel
TI - Algebras of cohomologically finite dimension.
JO - Commentarii mathematici Helvetici
PY - 1954
VL - 28
SP - 310
EP - 319
KW - rings, modules, fields
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.